# SDR USAA990857

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 30,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING AN OVERNIGHT CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1.5 INCH CRACK LOWER SKIN RIGHT HORIZ STAB STATION 96 TO 97.5, 1.25 INCH FORWARD OF AFT SPAR.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER PER TR 55-10-07 REV A.  (M)
